# SDR 95ZZZX6318

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N587MA
- Make and model: Saab 340B
- Aircraft serial: 340B166
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757591
- Condition: Spalled
- Location: Prop Shaft
- Part time: 11,298 hours
- Component: Hamstd, GC49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CASE RETURNED FROM FIELD DUE TO 'MAKING METAL'. DISASSEMBLY REVEALED THE BALL BEARING, PN 775759-1, ON THE MAIN PROPELLER SHAFT HAD FAILED.  REFERENCE CMM 72-11-02.
